First of all, let me say a thanks to medhelp forum. It could clarify many of my doubts. I had asked something about Cataract surgery last month. Well.. the answers could clear me. And I have a doubt remaining. Will the cataract surgery causes any after effects?
As far as I know, it will not cause any side effects. But I have heard many patients discussing about something like kidney failure after cataract surgery! I will never agree it. It could not harm any part of your body part. During a cataract surgery, it is just the cloudy lens that is replaced or removed. And one important thing is that you should follow what your surgeon says. That is, there are certain things to do after surgery. Like, few weeks after the surgery, you will need to take medication in the form of eyedrops inorder to aid healing or prevent infection. So obey what your physician says. Of all the things, the most important thing is that, make sure you hire some experts for performing the surgery.
'Toronto Eye Surgery Centre' , Ontario is the one which I prefer.
I am not sure what you mean by after effects. There are approximately 3 million cataract surgery done per year in the U.S. Success is about 98% Almost all complications can be treated. You should discuss your concerns with your surgeon.
I cataracts had become troublesome. I could barely drive at night due to halos. During the day I had extreme problems with illusions, first diagnosed as vertigo. judging distances was crazy and it seemed like the road was swerving while I drove.
in feb 2016 I had laser assisted cat surgery in the right eye. it took them maybe 5 x to get me positioned right in the machine. that was stressful. the first month everything seemed fine. I had the left eye done in April without the laser, just general with the surgeon doing the cuts. The left eye was much less traumatic. since the surgeries I have had extreme inflammation in the rt eye (the laser eye). the drops to treat this causes the eye pressure to increase as high as 39! the drops to reduce the pressure increase the inflammation. it's absolutely insane. I'm using drops in both eyes as they heal. the rt eye is much more problematic than the lt. Now I have haziness, floaters, constant dull ache in both eyes and blurriness. the Lotemax (4xdaily) is 46.00 a month (190.00 w/o my insurance). I also take simbrinza (x2) and combigan (x2). there is also constant dry eye so I take moisture/lubricating drops.
Please research doctors and get as many opinions that make you feel safe before having this surgery done. I'm sure there are people who have these procedures and they have no problems. I was told by several doctors and people who had the surgery that they had no problems or minimal problems that were immediately addressed.
it wasn't until after I started having problems that all these "truth tellers" started coming out of the woodwork. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.